# SDR JJBA20241219034

- Difficulty date: December 16, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 42,087 hours, 27,753 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT JARRING AT VR. COMPLIED WITH LANDING GEAR TIRE BUST OR TIRE TREAD FAILURE INSPECTION. NO DAMAGE OR DEFECTS NOTED AT THIS TIME.
